# SDR HNAA2018030500052

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 42,267 hours, 38,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LIFTOFF, MLG AIR GROUND FAILED AND THE NR 1 & 2 ENGINE REVERSER DISAGREE EICAS MESSAGES APPEARED AND REMAINED ON UNTIL TOUCHDOWN.  R & R THE WOW PROXIMITY SWITCH HARNESS,   R & R THE NOSE GEAR UPLOCK HARNESS.  R & R THE NLG WOW PROXIMITY SWITCH.
